Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Periodic solutions for second order Hamiltonian systems on an arbitrary energy surface

Tom 105 / 2012

Chengfu Che, Xiaoping Xue Annales Polonici Mathematici 105 (2012), 1-12 MSC: Primary 34C25; Secondary 58E05. DOI: 10.4064/ap105-1-1

Streszczenie

Two theorems about the existence of periodic solutions with prescribed energy for second order Hamiltonian systems are obtained. One gives existence for almost all energies under very natural conditions. The other yields existence for all energies under a further condition.

Autorzy

  • Chengfu CheDepartment of Mathematics
    Harbin Institute of Technology
    150001 Harbin, P.R. China
    e-mail
  • Xiaoping XueDepartment of Mathematics
    Harbin Institute of Technology
    150001 Harbin, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek